MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 3ML SALINE 3ML FILL; INTRAVASCULAR CATHETER

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE 3ML SALINE 3ML FILL; INTRAVASCULAR CATHETER
Catalog Number 306544
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: exec summary: no physical device samples were returned.No samples were returned therefore bd was not able to duplicate or confirm the customer¿s indicated failure and the root cause is undetermined.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.A review of the complaint lot history check was performed and this is the 1st related complaint for (label content missing) on this lot # 1344238.No non-conformance's were raised in association with this type of event for this lot concluding all inspections were performed as per the applicable operations and met qc specifications.Capa/sa: based on the above no additional investigation and no corrective or preventative action (capa) or situational analysis (sa) are required at this time.Dhr review: a lot history review for this batch # 1344238 was carried out and no related non conformance's were raised in association with these packaged lots concluding all inspections were performed as per the applicable operations and met qc specifications.
 
Event or Problem Description
It was reported that 1 bd syringe 3ml saline 3ml fill had missing label information issues.The following information was provided by the initial reporter: the customer reported a plain 0.9% sodium chloride 3 ml flush syringe with fluid inside but without any labeling.It does not have anything on it including name of the fluid and the ml markings.

Brand Name
BD SYRINGE 3ML SALINE 3ML FILL
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14514073
Report Number1911916-2022-00273
Device Sequence Number17521186
Product Code FOZ
UDI-Device Identifier00382903065448
UDI-Public00382903065448
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2024
Device Catalogue Number306544
Device Lot Number1344238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown